# SDR IPXA09M55553

- Difficulty date: March 25, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 63,859 hours, 11,594 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Misrepaired
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C REPAIR SURVEY SEQUENCE NR 259-W3-002 LHW NR 7 SLAT STA XOS 953-963 OUTER SKIN SURFACE DOUBLER REPAIR NEEDS VALIDATION.  REPAIR DOUBLER AT AFFECTED AREA REMOVED.  HFEC C/O ON TRIM OUT AREA AND FOUND NO CRACK EVIDENT 10X INSP C/O AND FOUND SATISFACTORY.  EXTERNAL DOUBLER, BAFFLES AND 2 INTERNAL DOUBLERS FABRICATED.  HOLES PICK-UP, REPAIR PARTS REPROTECTED AND PAINTED.  REPAIR PARTS INSTALLED PER EN1157-09.
